Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had testicular cancer. Now suffering from erectile dysfunction. Taking viagra. Safe remedy?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9444 Questions
Question
My husband has suffered from ED for many years. He had testicular cancer 11 years ago (and is healthy) but always has suffered from ED. His urologist has tried giving him Viagra, etc. with no luck. He is only 49 and feels his life is over. Can you help?
Posted Thu, 9 May 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 5 hours later
Hello,

Thanks for your query.

Based on the facts that you have posted it appears that your husband is having problem of erectile dysfunction.

The cause of his erectile dysfunction seems to be due to major problems like Depression,Hypertension etc.

Please consult qualified urologist or XXXXXXX and get his Colour Doppler Ultrasound Scanning of the penis done to find out the status of arterial and venous blood flow to the corpora cavernosa of Penis.

He still can enjoy active sexual life by putting Penile Implants.There are new implants(Inflatable) available which encourage and enhance the sexual potency of a man with erectile dysfunction.

Hope I have answered your query.

Please feel free to ask if you have any more questions I shall be happy to help you.

Thanks with Regards.
Dr.Patil..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor